My doctor states the lower the dose,the more effective.Is this true?
Hello confused insomniac. I, as yourself suffer from insomnia. Your doctor is correct. Most people respond well on the lower doses of it. I've been on mirtazapine for several years and still manage only broken sleep. Years ago I was on the benzodiazapine sleeping drugs, halcion, dalmane and a few others. Didn't work out, only because of the side effects, which stemed from long term usuage. Oh be prepared for a possible gain in weight, its a common and normal side effect. best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 2 answers
Posted 15 Oct 2011 • 1 answer
Posted 28 Sep 2012 • 1 answer
Last night was my first dose of Prozac 20mg I was up until 3am it caused severe insomnia. Has anyone
Posted 18 Jan 2014 • 6 answers
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Posted 4 Jun 2014 • 1 answer